Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain at base skull. CT negative. On lorazepam. Suggestion?

Hi I have had pain at the base of my skull on the right side when I exert or strain myself . This has been going on for about 4 weeks. I had a ct scan with imaging and it was negative. I have an appointment with a neuro surgeon in a few weeks but this has really taken a lot out of Me because I don t know what it is Currently taking lorazepam which helps somewhat
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

First of all, I would like to reassure you that your symptoms do not suggest anything serious, as your CT scan of the brain is normal.

Only very small tumors may get missed on CT scan, which can be picked up on MRI brain.

Lorazepam is a drug for sleeping and calming effect.

There is no need to worry at present. Neurosurgery consultation and MRI brain would sort out the issue.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor